# SDR SIMA20220720001

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145109
- Aircraft time: 50,843 hours, 46,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Main
- Component: Battery - Emerg
- Component part number: 20131A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LGPG 4785740 ITEM 2 MAIN DOOR EXTERNAL EMERGENCY LIGHT INOP. MEL 33-22 AUTH 070292D-C.-C/A-RAR MAIN DOOR EXTERNAL EMERGENCY LIGHT LIGHT ASSY. IAW 33-50-10. OPS CHECK GOOD. MEL ITEM RESTORED.
